# SDR SWAA2023050122034

- Difficulty date: March 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA 2023-219703<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN -24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24.;[02] REPLACED INTERCOSTAL WEB AND FASTENERS LOC BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5400 SHEET 44 REV-;[03] REPLACED INTERCOSTAL WEB AND FASTENERS LOC BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5400 SHEET 44 REV- SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED INTERCOSTAL WEB AND FASTENERS LOC BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5400 SHEET 44 REV-; RII. SEE INDIVIDUAL SIGN OFF BELOW
